MathSciNet Relay Station
MathSciNet bibliographic data
MR526179 (80h:32038) 32F20 (35N15 47G05)
Phong, D. H. On integral representations for the Neumann operator. Proc. Nat. Acad. Sci. U.S.A. 76 (1979), no. 4, 1554–1558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement